# SDR DALA2024053105702

- Difficulty date: May 20, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0368246) CRACK IN VAPOR BARRIER ATTACH ANGLE THRU FUEL TANK AT STA 663 WL 176 RBL 11. REPAIRED CRACK IN VAPOR BARRIER ATTACH ANGLE THRU FUEL TANK AT STA 663 WL 176 RBL 11 IAW B737 SRM 57-10-10-2R-5.
